A volume integral method for solving scattering problems from locally perturbed infinite periodic layers

Houssem Haddar, Thi Phong Nguyen

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We investigate the scattering problem for the case of locally perturbed periodic layers in ℝd, d = 2, 3. Using the Floquet–Bloch transform in the periodicity direction, we reformulate this scattering problem as an equivalent system of coupled volume integral equations. We then apply a spectral method to discretize the obtained system after periodization in the direction orthogonal to the periodicity directions of the medium. The convergence of this method is established and validating numerical results are provided.

Original languageEnglish (US)
Pages (from-to)130-158
Number of pages29
JournalApplicable Analysis
Volume96
Issue number1
DOIs
StatePublished - Jan 2 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Keywords

  • Scattering problems

Fingerprint

Dive into the research topics of 'A volume integral method for solving scattering problems from locally perturbed infinite periodic layers'. Together they form a unique fingerprint.

Cite this